Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 593645, 4 pages
http://dx.doi.org/10.1155/2014/593645
Research Article

α-Coupled Fixed Points and Their Application in Dynamic Programming

Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 17 June 2014; Accepted 26 July 2014; Published 19 August 2014

Academic Editor: Erdal Karapinar

Copyright © 2014 J. Harjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Matkowski, “Integrable solutions of functional equations,” Dissertationes Mathematicae, vol. 127, pp. 1–68, 1975. View at Google Scholar
  2. V. Berinde, Iterative Approximation of Fixed Points, vol. 1912 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2nd edition, 2007. View at MathSciNet
  3. Z. Liu, R. P. Agarwal, and S. M. Kang, “On solvability of functional equations and system of functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 297, no. 1, pp. 111–130, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Z. Liu, J. S. Ume, and S. M. Kang, “Some existence theorems for functional equations and system of functional equations arising in dynamic programming,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1517–1536, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Z. Liu, J. S. Ume, and S. M. Kang, “On properties of solutions for two functional equations arising in dynamic programming,” Fixed Point Theory and Applications, vol. 2010, Article ID 905858, 19 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Deepmala, “Existence theorems for solvability of a functional equation arising in dynamic programming,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 706585, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Bellman and E. S. Lee, “Functional equations in dynamic programming,” Aequationes Mathematicae, vol. 17, no. 1, pp. 1–18, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus